This is the first time i have ever taken fluoxetine/prozac. I have been on generic prozac for about a week and a half. I take it at night due to it makes me sleepy at work. I wake up every morning with a mirgraine (which i suffer with). That is the only issue i am having taking the meds. Will they ever go away as my body gets used to the medicine? I am running out of imitrex to take for the migraines.
I am sorry you are feeling badly with the migraines as I know how painful they can be. If you already suffer with migraines, (which isn't related to the prozac) it may or may not help. It takes approxmately 6-8 weeks to reach the full therapeutic level with antidepressants; however, you may start feeling better before then if you're one of the lucky ones, and any side effect such as your migraines may subside approx around 10 days to two weeks. A lot of people claim their side effects subside in a week. I do hope it's the right medication for you so you can feel better soon. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fluoxetine - I have to take a different generic version & am worried about side effects - any advice
Posted 8 Mar 2011 • 4 answers
Posted 31 Mar 2011 • 2 answers
Posted 16 Feb 2013 • 19 answers
Posted 9 Aug 2013 • 5 answers
Posted 25 Nov 2013 • 6 answers